MAUDE Adverse Event Report: ORIDION MEDICAL MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ORIDION MEDICAL MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number CS08657-02
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, the device did not function well and did not give patient appropriate parameters.Relevant inspections by specialist and technical service showed the device did not give correct results.There was no reported patient outcome.

Brand Name
MICROSTREAM
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
IS  91235
Manufacturer (Section G)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
IS   91235
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20368629
Report Number8044004-2024-00019
Device Sequence Number3714313
Product Code CCK
UDI-Device Identifier10884521551503
UDI-Public10884521551503
Combination Product (Y/N)N
PMA/510(K) Number
K112368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS08657-02
Device Catalogue NumberCS08657-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale